MathSciNet Relay Station
MathSciNet bibliographic data
MR1853437 (2002f:60136) 60J05 (60J10 60J22 65C40)
Roberts, Gareth O.; Rosenthal, Jeffrey S. Small and pseudo-small sets for Markov chains. Stoch. Models 17 (2001), no. 2, 121–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement